Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

A partition problem


Author: M. H. McAndrew
Journal: Math. Comp. 17 (1963), 291-295
MSC: Primary 05.04; Secondary 10.48
MathSciNet review: 0164903
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. C. Elgot & J. D. Rutledge, ``Operations on Finite Automata,'' Proceedings of the Second Symposium on Switching Circuit Theory and Logical Design (AIEE: 5-134), October, 1961.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05.04, 10.48

Retrieve articles in all journals with MSC: 05.04, 10.48


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1963-0164903-3
PII: S 0025-5718(1963)0164903-3
Article copyright: © Copyright 1963 American Mathematical Society